MAUDE Adverse Event Report: APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT

APOLLO ENDOSURGERY X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM); HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number XTACK-160-H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 02/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: date of event estimate 01feb2025.Block h6: imdrf code e2340 captures the reportable event of wound dehiscence.
 
Event or Problem Description
It was reported to boston scientific corporation that an x-tack endoscopic helix tacking system (160cm) was used during an unknown procedure type performed on an unknown date.During the procedure, the x-tack endoscopic helix tacking system performance was dissatisfactory in relation to closure.The physician advised that he had experienced two serious post complications of leaks after closure with x-tack.No information has been provided to date on despite good faith efforts.

Brand Name
X-TACK ENDOSCOPIC HELIX TACKING SYSTEM (160CM)
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21503522
Report Number3005099803-2025-00763
Device Sequence Number12767670
Product Code PKL
UDI-Device Identifier20811955020760
UDI-Public20811955020760
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberXTACK-160-H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown